# SDR 07FDEA02830

- Difficulty date: August 11, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 67 BETWEEN STRINGER 49R AND 50R DENTED FORMED FRAME TO ORIGINAL CONTOUR REF: A310-200 SRM 51-73-10.  PERFORMED HFEC, INSPECTION OF AREA IAW A310-200 NTM 51-10-08, NO CRACKS NOTED.
